Hi girls, just read your posts and I experience the same, although I am on anastrozole. Really noticed that i need to wee so much More. I take mine between 7 and 9 at night. Also have vaginal dryness but found Yes to be the best. Oh what we have to put up with, but as the saying goes where there's a will there's a way. Stay strong lol xxxxxx
Hi I'm on tamoxifen and have also been waking up between 3 and 4 a.m. Such a simple idea angiepops, thanks. I've switched to taking it in the morning when I get up and mostly sleep through until 6 now.
Funnily enough I still get a severe hot flush at about 10 p.m. regardless of when I take it. Really annoying!
Luckily I haven't experienced any incontinence. Hope it's short-lived Kiki-Boo. xx
Hiya fellow bc heros,
Wow, I thought it was just me!
I have eperienced needing a wee in the night for 3 and half months now on Tamoxifen; I do try not to drink too much in the evening and its some times makes a difference.
I have also started to experience slight incontinence! (I'm only 39!). I hate it as I feel like a old granny! Anyone else?
Thanks for the shares, it helps.
ive been taking tamoxifen for 18 months, and i was getting up every night at 4am, so started taking it at 5 oclock teatime and now i sleep all night. strange but true
Hi Angel, I was waking up between 2 and 3am. 15 months after surgery I have suddenly started sleeping through some nights. I have no idea why, but it is lovely! I am on Tam, so blame every thing on it. Not sure if it is a menopause thing. I tried reducing fluids in the evening and trying to keep my eyes shut and not look at the clock, drinking lots of alcohol and drinking no alcohol, but once I have woken up I have to get up for a wee before I can go back to sleep. I have found a lot of the discomfort from radiotherapy has eased off after the 12 months mark and the sleep is now improving, so I think you just have to hang on in there.
hi all ... i have a question for you all ... i got diagnosed march 2014 had operation in april 2014 and then chemo and radiotheraphy which finished in october 2014 . im still on herceptin ( 7 more to go ) and on tamoxifen still which started september 2014 .. well heres the problem i get a swollen belly every evening and i am getting up every night to go a wea its always around 4 am .. can some one please tell me if its due to the treatment im still on ? is anyone else having the same problem.. driving me mad keep waking up every night x thanks 4 reading